# SDR IPXA2020050454839

- Difficulty date: April 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74028
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING LOWER SKIN AT FUEL ACCESS DOOR COT-OUT STA. XORS. 683.4-713.6 HAS 10 FASTENER HOLES WITH CRACKS.REPAIRED L/H WING LOWER SKIN BETWEEN STA XORS. 683.4 TO 713.6 IAW SRM 57-20-02 REPAIR 5 FIG. 201. (MINOR)
